# SDR ASAA2018061925186

- Difficulty date: June 19, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 29,128 hours, 8,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STA 540 APPROX BL0-LBL24 INBD AFT FASTENER HOLE CRACKED OUT (VIEWED FROM A/C MIXING BAY). GROUNDED - YES. REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-40-02. LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE AND PLATE IAW BAC DWG 143A5240 REV- ASSEMBLED SUPPORT ANGLE AND PLATE TO MAKE PANEL IAW BAC DWG 143A5240 BREAK ASSY REV- INSTALLED PANEL BREAK ASSY IAW SRM 51-40-02 PARA 7.
